# SDR DL72L010299

- Difficulty date: February 17, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- Aircraft time: 71,576 hours, 48,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 480 & 680 INDICATED CRACKS.  INTERNAL MFEC INSPECTIONS   CONFIRMED 7 CRACKS ALONG THE LOWER FASTENER ROW OF THE LOWER SKIN.  THE SKIN LAP WAS CUTOUT TO REMOVE ALL HOLES.  THE JOINT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 380057-14AD.
